Acne problem increased after using isopil 20

Patient

Q: After using isopil 20 mg my acne has increased lot than dermatologist prescribed me azrade ..still not gone why???

Doctor

A:   You may have to seek medication for topical application in addition to oral antibiotics. Wash your face more frequently with mild soap and water, take plenty of oral fluids and have a regular exercise schedule. Avoid excessive sugars in your diet and follow up with your Dermatologist if you do not observe any benefit from therapy. It usually takes 6-8 weeks of therapy before any noticeable change is observed.

Related Q&A

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

Q: I applied elocom cream to my irritated spots on my face, and now i've seen that it has bleached/lightened the areas i...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews